# SDR QXEA200400423

- Difficulty date: June 9, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 14,737 hours, 21,099 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEADING EDGE ATTACH BRACKET CRACKED IN TWO PLACES ON LEFT HAND WING X384.5 YS137.  REPAIRED IAW DHC-8-200 SRM 51-40-00.
